Hi. I ve gone through your query and I can understand your anxiety. Thinning of hair & hair fall might be due to many conditions. It is important to rule out the underlying pathology before taking medications. Several disorders like thyroid disorders, anemia & nutrition & protein deficiency, malabsorption can result in hair fall . Also due to the effect of certain medication hair might get thin & start falling. History says you have PCOS where facial & body hair grow thicker but there will be hair thinning and loss, which is known as female pattern hair loss. I advice you to, - Get treated for PCOD - Eat healthy fat diet, nuts and avocados. - Take enough protein, vitamins, iron & fish oil supplements - Do thyroid function test & hemoglobin levels every 6months once Hope I have answered your query. Let me know if I can assist you further. Take care. Regards, Dr. Yogapriya V, General and family physician.